Length of Extremal Rays and Generalized Adjunction.
Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 409-428
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
adjunction process, ample divisor, numerical effectiveness, length of an extremal ray
@article{MZ_1988__200_3_174018,
author = {Jaroslaw A. Wisniewski},
title = {Length of {Extremal} {Rays} and {Generalized} {Adjunction.}},
journal = {Mathematische Zeitschrift},
pages = {409--428},
year = {1988},
volume = {200},
number = {3},
zbl = {0668.14004},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174018/}
}
Jaroslaw A. Wisniewski. Length of Extremal Rays and Generalized Adjunction.. Mathematische Zeitschrift, Tome 200 (1988) no. 3, pp. 409-428. http://geodesic.mathdoc.fr/item/MZ_1988__200_3_174018/